Advice please

Hi all, I've been diagnosed with anxiety, went to see my gp at long last, he has prescribed sertiline 50mg once daily. I'm now on day four of taking the meds and feel very strange, it's hard to explain, I feel very nervous and very light headed, shaky and a bit breathless. Is this normal? When you start a new medication, should I ride it out or seek help. I don't know what to do. I'm scared. Thank you in advance.

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

4 Replies

oldestnewest
  • You can always talk to your doctor, explain what you feel and then he or she should be able to help you best

    I wish you the best

  • I'm on day 12 and it can make your anxiety worse before getting better

  • Week 8 and no relief for me. 😕

  • Hi it is normal, I had the sane feeling but it goes away when you body get use to the medication

You may also like...